# SDR YENA2025060900571

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,823 hours, 1,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. 'FLIGHT ATTENDANTS REPORTED TO THE FLIGHT DECK AFTER PARKING A DIRTY SOCK SMELL DURING DECENT, THE SMELL STARTED AT THE TOP OF DESCENT AND LASTED UNTIL LANDING. GOT STRONGER AS WE GOT LOWER. WE DID NOT SMELL ANYTHING ON THE FLIGHT DECK; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2. DIRTY SOCK SMELL NOT PRESENT WITH APU,ENG1 OR ENG 2 BLEED SUPPLYING AIR TO PACKS. R&R RECIRC FILTERS IAW AMM 21-21-41. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.'
